American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Blake Dadd and Aochen Duan. Constructing infinitely many geometric triangulations of the figure eight knot complement. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj. Non-left-orderable surgeries on twisted torus knots. Proc. Amer. Math. Soc. 144 (2016) 2683-2696.
Abstract, references, and article information   
View Article: PDF

[3] Walter D. Neumann and Anastasiia Tsvietkova. Intercusp geodesics and the invariant trace field of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 144 (2016) 887-896.
Abstract, references, and article information   
View Article: PDF

[4] Jinseok Cho. Optimistic limit of the colored Jones polynomial and the existence of a solution. Proc. Amer. Math. Soc. 144 (2016) 1803-1814.
Abstract, references, and article information   
View Article: PDF

[5] Liang Liang, Fengchun Lei and Fengling Li. Distance degenerating handle additions. Proc. Amer. Math. Soc. 144 (2016) 423-434.
Abstract, references, and article information   
View Article: PDF

[6] Jung Hoon Lee. On topologically minimal surfaces of high genus. Proc. Amer. Math. Soc. 143 (2015) 2725-2730.
Abstract, references, and article information   
View Article: PDF

[7] Baptiste Chantraine. A note on exact Lagrangian cobordisms with disconnected Legendrian ends. Proc. Amer. Math. Soc. 143 (2015) 1325-1331.
Abstract, references, and article information   
View Article: PDF

[8] Claire Renard. Circular characteristics and fibrations of hyperbolic closed 3-manifolds. Proc. Amer. Math. Soc. 142 (2014) 3649-3664.
Abstract, references, and article information   
View Article: PDF

[9] Priyam Patel. On a theorem of Peter Scott. Proc. Amer. Math. Soc. 142 (2014) 2891-2906.
Abstract, references, and article information   
View Article: PDF

[10] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[11] Jiming Ma. The closure of a random braid is a hyperbolic link. Proc. Amer. Math. Soc. 142 (2014) 695-701.
Abstract, references, and article information   
View Article: PDF

[12] Christopher K. Atkinson and Shawn Rafalski. The smallest {H}aken hyperbolic polyhedra. Proc. Amer. Math. Soc. 141 (2013) 1393-1404.
Abstract, references, and article information   
View Article: PDF

[13] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information   
View Article: PDF

[14] Feng Luo and Jean-Marc Schlenker. Volume maximization and the extended hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 1053-1068. MR 2869090.
Abstract, references, and article information   
View Article: PDF

[15] Gabriel Bartolini and Milagros Izquierdo. On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus. Proc. Amer. Math. Soc. 140 (2012) 35-45. MR 2833515.
Abstract, references, and article information   
View Article: PDF

[16] Ian Agol. The minimal volume orientable hyperbolic 2-cusped 3-manifolds. Proc. Amer. Math. Soc. 138 (2010) 3723-3732. MR 2661571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Baris Coskunuzer. Number of least area planes in Gromov hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 138 (2010) 2923-2937. MR 2644904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jung Hoon Lee. Heegaard splittings with (disk, essential surface) pairs that intersect in one point. Proc. Amer. Math. Soc. 138 (2010) 1877-1888. MR 2587472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Enhui Shi, Suhua Wang and Lizhen Zhou. Minimal group actions on dendrites. Proc. Amer. Math. Soc. 138 (2010) 217-223. MR 2550186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marc Culler and Peter B. Shalen. Betti numbers and injectivity radii. Proc. Amer. Math. Soc. 137 (2009) 3919-3922. MR 2529901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Javier Aramayona, Hugo Parlier and Kenneth J. Shackleton. Constructing convex planes in the pants complex. Proc. Amer. Math. Soc. 137 (2009) 3523-3531. MR 2515421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Baris Coskunuzer. Properly embedded least area planes in Gromov hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 136 (2008) 1427-1432. MR 2367116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michel Boileau and Shicheng Wang. Degree one maps between hyperbolic small 3-manifolds. Proc. Amer. Math. Soc. 135 (2007) 4023-4029. MR 2341954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ren Guo. Geometric angle structures on triangulated surfaces. Proc. Amer. Math. Soc. 135 (2007) 3005-3011. MR 2317979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard P. Kent IV. Totally geodesic boundaries of knot complements. Proc. Amer. Math. Soc. 133 (2005) 3735-3744. MR 2163613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Milley. Line arrangements in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 133 (2005) 3115-3120. MR 2159793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia